# SDR UIEA2020101502256

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,499 hours, 12,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Seal
- Part number: 0863
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OH LP 1 STATUS MESSAGE INTERMITTENT.  T/S PER FIM 26-11 FT 804 AND MM 36-11-01.  CONTINUITY FOUND IN ALL DETECTOR ELEMENTS.  NO LEAKS FOUND IN PNEUMATIC DUCTS LT ENGINE FOUND HEAT DAMAGED WIRING HARNESS ENDING AT P11 AND P12 ECU.  MCC NOTIFIED.  PARTS ORDERED.  REMOVED AND REPLACED E-SEALS ON DUCTING OF 8TH STAGE LPT MANIFOLD, PER B767 AMM 36-11-01.  ENGINE RUN UP AND OPERATIONS CHECKED GOOD.  REPLACED DUE TO PREVIOUS EVIDENCE OF LEAKAGE.
